Quick Search


Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to rnd@dibru.ac.in

Publication View
Type : Journal Paper
Title: Fully Developed Laminar Flow in a Porous Rectangular Duct
Journal Name: Mathematical Forum
Authors: A. C. Srivastava,B.R. Sharma
Broad Area: Mathematics
Sub Areas: Fluid Dynamics
Publication Year: 1992
Peer reviewed : yes
Volume: 8
ISSUE: 2
Page No.: 20-28
ISSN: 0972-9853